Prati
Baiying Liu
Baiying Liu
Assistant Professor, Department of Mathematics, Purdue University
Potvrđena adresa e-pošte na purdue.edu - Početna stranica
Naslov
Citirano
Citirano
Godina
On Fourier coefficients of automorphic forms of GL (n)
D Jiang, B Liu
International Mathematics Research Notices 2013 (17), 4029-4071, 2013
392013
Raising nilpotent orbits in wave-front sets
D Jiang, B Liu, G Savin
arXiv preprint arXiv:1412.8742, 2014
302014
On the local converse theorem for p-adic GLn
H Jacquet, B Liu
American Journal of Mathematics 140 (5), 1399-1422, 2018
282018
Poles of certain residual Eisenstein series of classical groups
D Jiang, B Liu, L Zhang
Pacific Journal of Mathematics 264 (1), 83-123, 2013
282013
On special unipotent orbits and Fourier coefficients for automorphic forms on symplectic groups
D Jiang, B Liu
Journal of Number Theory 146, 343-389, 2015
212015
A refined Poisson summation formula for certain Braverman-Kazhdan spaces
JR Getz, B Liu
Science China Mathematics 64 (6), 1127-1156, 2021
182021
Genericity of representations of p-adic Sp2n and local Langlands parameters
B Liu
Canadian Journal of Mathematics 63 (5), 1107-1136, 2011
172011
Some results on simple supercuspidal representations of GLn (F)
M Adrian, B Liu
Journal of Number Theory 160, 117-147, 2016
142016
On the Jacquet conjecture on the local converse problem for 𝑝-adic 𝐺𝐿_ {𝑁}
M Adrian, B Liu, S Stevens, P Xu
Representation Theory of the American Mathematical Society 20 (1), 1-13, 2016
142016
Fourier coefficients for automorphic forms on quasisplit classical groups
D Jiang, B Liu
arXiv preprint arXiv:1412.7553, 2014
132014
Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups
D Jiang, B Liu
Annales de l'Institut Fourier 66 (2), 477-519, 2016
112016
Fourier coefficients attached to small automorphic representations of SLn (A)
O Ahlén, HPA Gustafsson, A Kleinschmidt, B Liu, D Persson
Journal of Number Theory 192, 80-142, 2018
102018
The generic dual of p-adic split SO 2n and local Langlands parameters
C Jantzen, B Liu
Israel Journal of Mathematics 204 (1), 199-260, 2014
102014
A summation formula for triples of quadratic spaces
JR Getz, B Liu
Advances in Mathematics 347, 150-191, 2019
92019
The Jacquet–Langlands correspondence via twisted descent
D Jiang, B Liu, B Xu, L Zhang
International Mathematics Research Notices 2016 (18), 5455-5492, 2016
92016
On the sharpness of the bound for the Local Converse Theorem of 𝑝-adic 𝐺𝐿_ {𝑝𝑟𝑖𝑚𝑒}
M Adrian, B Liu, S Stevens, G Tam
Proceedings of the American Mathematical Society, Series B 5 (2), 6-17, 2018
72018
On Fourier coefficients of certain residual representations of symplectic groups
D Jiang, B Liu
Pacific Journal of Mathematics 281 (2), 421-466, 2016
72016
Fourier coefficients of automorphic forms and Arthur classification
B Liu
University of Minnesota, 2013
62013
Uniqueness of certain Fourier-Jacobi models over finite fields
B Liu, Q Zhang
Finite Fields and Their Applications 58, 70-123, 2019
52019
Fourier coefficients and cuspidal spectrum for symplectic groups
D Jiang, B Liu
Simons Symposium on the Trace Formula, 211-244, 2016
52016
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20